# SDR AUS20011175

- Difficulty date: November 2, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 125025116
- Condition: Failed
- Location: Engine Noise Sup
- Component: Engine Noise Sup, Cont, IO520F
- Stage of operation: IN
- Nature of condition: O, E, R
- Precautionary procedure: K

## Discrepancy

(AUS) RH EXHAUST MUFFLER INTERNAL BAFFLE COLLAPSED PARTIALLY BLOCKING MUFFLER AND CAUSING LOSS OF ENGINE PERFORMANCE.
